# SDR AALA20041061

- Difficulty date: October 15, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N266AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49291
- Engine: Pwa JT8D217C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Inoperative
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

ACT - T/323 EN ROUTE DFW - PVR LEFT HAND ENGINE COMPRESSOR STALLS AND HIGH EGT.  LANDED ACT WITHOUT INCIDENT.  REPLACED LEFT HAND ENGINE.
